# SDR HEEA072901

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,069 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 205072277009
- Part serial: 5680043
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT REGULATE TEMPERATURE, STAYS FULL HOT.
